Jump to content
Acne.org
  • entries
    4
  • comments
    9
  • views
    3,959

Accutane 164

stephie14

544 views

Yesterday was real special. I can tell the farther I get into my course the more emotional I get FOR NO REASON. It sucks. I have never been one to cry but yesterday was kind of a bad day but nothing horrible and for some reason I just felt like crying every 5 min over stupid stuff. I got really overwhelmed about everything going on and was breaking down by the time I got home which is not like me in the least bit I am usually the tough girl that tells myself to suck it up. Im hoping to be done somewhere around Oct. 20th so this emotional craziness goes away. Today though I am much better just tired as usual with my busy schedule and no really new changes other than that.

Note: Yes I do realize that having crying spells is a side effect and something you should tell your doctor but if it was something I was really concerned about that was effecting me in a harmful manner than yes I would let him know.



2 Comments


Recommended Comments

×